# SDR YENA20150531171

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LT BATH TUB FITTING HAS CORROSION AT FR 66, STR 23L.  REMOVED CORROSION AT FRAME 66, REMOVED .065" FROM ORIGINAL MATERIAL THICKNESS OF .150" IN A 2.0"L X 2.0" W FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 1 CUT OUT CORRODED AREA AND REPAIRED IAW SRM 53-41-14, FIG 201.
